Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence and uniqueness of solutions for quasilinear elliptic systems


Author: D. D. Hai
Journal: Proc. Amer. Math. Soc. 133 (2005), 223-228
MSC (2000): Primary 35J25, 35J70
Published electronically: July 26, 2004
MathSciNet review: 2085173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain necessary and sufficient conditions for the existence of positive solutions for a class of sublinear Dirichlet quasilinear elliptic systems.


References [Enhancements On Off] (What's this?)

  • 1. H. Brezis and S. Kamin, Sublinear elliptic equations in $R^{n}$, Manuscripta Math. 74 (1992), 87-106. MR 93f:35062
  • 2. R. Dalmasso, Existence and uniqueness of positive solutions of semilinear elliptic systems, Nonlinear Anal. 39 (2000), 559-568. MR 2001d:35062
  • 3. D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer, Berlin, 1977. MR 57:13109
  • 4. D. D. Hai and R. Shivaji, An existence result on positive solutions for a class of semilinear elliptic systems, Proc. Roy. Soc. Edinburgh 134 A (2004), 137-141.
  • 5. G. M. Liberman, Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal. 12 (1988), 1203-1219. MR 90a:35098
  • 6. M. A. Krasnoselskii, Positive solutions of operator equations, Noordhoff, Groningen, 1964. MR 31:6107
  • 7. J. l. Vazquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. 12 (1984), 191-202. MR 86m:35018

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J25, 35J70

Retrieve articles in all journals with MSC (2000): 35J25, 35J70


Additional Information

D. D. Hai
Affiliation: Department of Mathematics, Mississippi State University, Mississippi State, Mississippi 39762
Email: dangera.msstate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07602-6
PII: S 0002-9939(04)07602-6
Keywords: Uniqueness, quasilinear elliptic systems, positive solutions
Received by editor(s): September 30, 2003
Published electronically: July 26, 2004
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society